Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Red spots on legs, palms of hands. Taking penicillin for strep throat. Causes and treatment?

My son has red spots all over his legs arms n palms of his hand, they don t itch, he doesn t scratch and it seems to fade over time, he is on antibiotics ( penicillin ) for sore throat (suspected Strep Throat ). Can you advise? It s not meningitis as the spots fade when pressed (as per guidance) He was ill on Friday with very high temperature and been on antibiotics since. He s is usual self now playing as usual. But don t no why the spots appeared today?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

The rash may be due to the infection or occurring in response to the medication he is using.

Allergic rashes are normally itchy, since his rash is not itchy in nature, this makes it less likely.

A rash can sometimes occur with viral or bacterial upper respiratory tract infections. It is referred to as viral exanthem.

It would resolve with the illness.

I hope this helps
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor